Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 695 to 754 of 1762

695
G1 arc spline approximation of quadratic Bezier curves

Y.J. Ahn; K.Y. Lee; Kim, Hong Ohresearcher, COMPUTER AIDED DESIGN, v.30, no.8, pp.615 - 620, 1998-07

696
Gabor windows supported on [ -aEuro parts per thousand 1, 1] and dual windows with small support

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.36, no.4, pp.525 - 545, 2012-05

697
Gabor windows supported on [-1,1] and compactly supported dual windows

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, v.28, no.1, pp.89 - 103, 2010-01

698
Galois deformation theory for norm fields and flat deformation rings

Kim, Wansuresearcher, JOURNAL OF NUMBER THEORY, v.131, no.7, pp.1258 - 1275, 2011-07

699
Gap Diffie-Hellman 군에 기반한 전방향 안전성을 갖는 서명 기법

강보경; 박제홍; 한상근researcher, 정보보호학회논문지, v.13, no.5, pp.147 - 157, 2003-10

700
Gauss sums and binomial coefficients

Lee, DH; Hahn, Sang-Geunresearcher, JOURNAL OF NUMBER THEORY, v.92, no.2, pp.257 - 271, 2002-02

701
Gaussian fluctuations for linear spectral statistics of deformed Wigner matrices

Ji, Hong Chang; Lee, Ji Oonresearcher, RANDOM MATRICES-THEORY AND APPLICATIONS, v.9, no.3, 2020-07

702
Gaussian Process Regression-Based Traffic Load Balancing for Multimedia Multipath Systems

Kim, Jeongseop; Park, Jinsoo; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON NETWORK AND SERVICE MANAGEMENT, v.17, no.2, pp.1211 - 1223, 2020-06

703
Gene Regulation Network Inference With Joint Sparse Gaussian Graphical Models

Chun, Hyonhoresearcher; Zhang, Xianghua; Zhao, Hongyu, JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS, v.24, no.4, pp.954 - 974, 2015-10

704
Genera of some closed 4-braids

Ko, Ki-Hyoungresearcher; Lee, SJ, TOPOLOGY AND ITS APPLICATIONS, v.78, no.1-2, pp.61 - 77, 1997-07

705
Generalized average sampling in shift invariant spaces

KANG, Sin-Uk; Kwon, Kil-Hyunresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.377, no.1, pp.70 - 78, 2011-05

706
Generalized coherent pairs

Kwon, Kil Hyunresearcher; Lee, JH; Marcellan, F, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.253, no.2, pp.482 - 514, 2001-01

707
Generalized consistent sampling in abstract Hilbert spaces

Kwon, Kil-Hyunresearcher; Lee, Dae Gwan, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.433, no.1, pp.375 - 391, 2016-01

708
Generalized continued fractions

Choe, Geon Horesearcher, APPLIED MATHEMATICS AND COMPUTATION, v.109, no.2-3, pp.287 - 299, 2000-03

709
Generalized Delta-coherent pairs

Kwon, Kil Hyunresearcher; Lee, JH; Marcellan, F, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.41, no.6, pp.977 - 994, 2004-11

710
Generalized Hahns theorem

Kwon, Kil Hyunresearcher; Yoon, GJ, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.116, no.2, pp.243 - 262, 2000-04

711
Generalized orbital integrals of some Euler-Poincare functions of a reductive p-adic group

Chae, HJ; Koo, JaKyungresearcher, JOURNAL OF ALGEBRA, v.235, no.1, pp.94 - 103, 2001-01

712
Generalized polarization tensors for shape description

Ammari, Habib; Garnier, Josselin; Kang, Hyeonbae; Lim, Mikyoungresearcher; Yu, Sang Hyeon, NUMERISCHE MATHEMATIK, v.126, no.2, pp.199 - 224, 2014-02

713
Generalized special Lagrangian torus fibration for Calabi-Yau hypersurfaces in toric varieties I

Ruan, Wei Dongresearcher, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.9, no.2, pp.201 - 216, 2007-04

714
Generalized Weights for Orthogonal polynomials

Kim, Sung S.; Kwon, Kil Hyunresearcher, DIFFERENTIAL AND INTEGRAL EQUATIONS, v.4, no.3, pp.601 - 608, 1991-06

715
Generalizing a theorem of Richard Brauer

Im, Bo-Haeresearcher; Larsen, Michael, JOURNAL OF NUMBER THEORY, v.128, no.12, pp.3031 - 3036, 2008-12

716
GENERALIZING THE OPTIMIZED GRADIENT METHOD FOR SMOOTH CONVEX MINIMIZATION

Kim, Donghwanresearcher; Fessler, Jeffrey A., SIAM JOURNAL ON OPTIMIZATION, v.28, no.2, pp.1920 - 1950, 2018

717
GENERATING NEW FRAMES IN L2(R) BY CONVOLUTIONS

권길헌researcher; 이대관; 윤강준, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.15, no.4, pp.319 - 328, 2011-12

718
Generation of class fields by the modular function j(1,12)

Hong, KJ; Koo, JaKyungresearcher, ACTA ARITHMETICA, v.93, no.3, pp.257 - 291, 2000

719
Generation of class fields by using the Weber function

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, JOURNAL OF NUMBER THEORY, v.167, pp.74 - 87, 2016-10

720
Generation of Hauptmoduln of Gamma(1)(N) by Weierstrass units and application to class fields

Kim, Chang Heon; Koo, JaKyungresearcher, CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, v.9, no.6, pp.1389 - 1402, 2011-12

721
Generation of ray class fields by elliptic units

Jung, HY; Koo, JaKyungresearcher; Shin, DH, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.41, pp.935 - 942, 2009-10

722
Generation of ray class fields modulo 2, 3, 4 or 6 by using the Weber function

Jung, Ho Yun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.55, no.2, pp.343 - 372, 2018-05

723
Generation of ring class fields by eta-quotients

Koo, Ja-Kyungresearcher; Shin, Dong-Hwa; Yoon, Dong-Sung, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.55, no.1, pp.131 - 146, 2018-01

724
GENERATORS OF FUNCTION FIELDS OF THE MODULAR CURVES X-1(5) AND X-1(6)

Kim, Chang Heon; Koo, JaKyungresearcher, MATHEMATICS OF COMPUTATION, v.79, no.270, pp.1047 - 1066, 2010-04

725
Generators of Siegel modular function fields of higher genus and level

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.472, no.1, pp.447 - 465, 2019-04

726
Generators of the ring of weakly holomorphic modular functions for Gamma(1)(N)

Koo, Ja-Kyungresearcher; Yoon, Dong-Sung, RAMANUJAN JOURNAL, v.42, no.3, pp.583 - 599, 2017-04

727
Generic initial ideals of singular curves in graded lexicographic order

Ahn, Jeaman; Kwak, Sijongresearcher; Song, YeongSeok, JOURNAL OF ALGEBRA, v.372, pp.584 - 594, 2012-12

728
Generic projections, the equations defining projective varieties and Castelnuovo regularity

Kwak, Sijongresearcher, MATHEMATISCHE ZEITSCHRIFT, v.234, no.3, pp.413 - 434, 2000-07

729
Generic Torus Orbit Closures in Flag Bott Manifolds

Lee, Eunjeong; Suh, Dong Youpresearcher, PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, v.305, no.1, pp.149 - 160, 2019-05

730
Genomic GPS: using genetic distance from individuals to public data for genomic analysis without disclosing personal genomes

Kim, Kunhee; Baik, Hyungryulresearcher; Jang, Chloe Soohyun; Roh, Jin Kyung; Eskin, Eleazer; Han, Buhm, GENOME BIOLOGY, v.20, no.1, 2019-08

731
Genus One Cobordisms Between Torus Knots

Feller, Peter; Park, JungHwanresearcher, International Mathematics Research Notices, v.2021, no.1, pp.521 - 548, 2021-01

732
Genus theory for function fields

Bae, Sung-Hanresearcher; Koo, JaKyungresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, v.60, pp.310 - 3, 1996-06

733
Geometric attraction-driven flow for image segmentation and boundary detection

Hahn, Jooyoung; Lee, Chang-Ockresearcher, JOURNAL OF VISUAL COMMUNICATION AND IMAGE REPRESENTATION, v.21, no.1, pp.56 - 66, 2010-01

734
Geometric compactification of moduli of surfaces of general type

Lee, Yongnamresearcher, Trends in Mathematics, v.1, no.1, pp.11 - 18, 1998-12

735
Geometric multigrid algorithms for elliptic interface problems using structured grids

Jo, Gwanghyun; Kwak, Do Youngresearcher, NUMERICAL ALGORITHMS, v.81, no.1, pp.211 - 235, 2019-05

736
Geometric properties of projective manifolds of small degree

Kwak, Sijongresearcher; Park, Jinhyung, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.160, no.2, pp.257 - 277, 2016-03

737
Geometric structures on low-dimensional manifolds

Choi, Suhyoungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.40, no.2, pp.319 - 340, 2003-03

738
Geometric structures on manifolds and holonomy-invariant metrics

Choi, Suhyoungresearcher; Lee, H, FORUM MATHEMATICUM, v.9, no.2, pp.247 - 256, 1997

739
Geometric structures on orbifolds and holonomy representations

Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.104, no.1, pp.161 - 199, 2004-03

740
GEOMETRICITY AND POLYGONALITY IN FREE GROUPS

Kim, Sang-Hyunresearcher, INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, v.21, no.1-2, pp.235 - 256, 2011

741
Ghost matrices and a characterization of symmetric Sobolev bilinear forms

Kwon, Kil Hyunresearcher; Littlejohn, Lance L.; Yoon, G. J., LINEAR ALGEBRA AND ITS APPLICATIONS, v.431, no.1-2, pp.104 - 119, 2009-07

742
Global asymptotic stability and the ideal free distribution in a starvation driven diffusion

Kim, Yong Jungresearcher; Kwon, Ohsang; Li, Fang, JOURNAL OF MATHEMATICAL BIOLOGY, v.68, no.6, pp.1341 - 1370, 2014-05

743
Global class field theory summarized and its applications

구자경researcher; 배성한researcher; 한상근researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.2, pp.331 - 347, 1989-01

744
Global Existence and Aggregation in a Keller-Segel Model with Fokker-Planck Diffusion

Yoon, Changwook; Kim, Yong-Jungresearcher, ACTA APPLICANDAE MATHEMATICAE, v.149, no.1, pp.101 - 123, 2017-06

745
Global existence of strong solution for the Cucker-Smale-Navier-Stokes system

Bae, Hyeong-Ohk; Choi, Young-Pil; Ha, Seung-Yeal; Kang, Moop-Jinresearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.257, no.6, pp.2225 - 2255, 2014-09

746
Global Existence of Strong Solutions to the Cucker-Smale-Stokes System

Bae, Hyeong-Ohk; Choi, Young-Pil; Ha, Seung-Yeal; Kang, Moon-Jinresearcher, JOURNAL OF MATHEMATICAL FLUID MECHANICS, v.18, no.2, pp.381 - 396, 2016-06

747
Global existence versus finite time blowup dichotomy for the system of nonlinear Schrodinger equations

Hong, Younghun; Kwon, Soonsikresearcher; Yoon, Haewon, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.125, pp.283 - 320, 2019-05

748
Global Weak Solutions for Kolmogorov-Vicsek Type Equations with Orientational Interactions

Gamba, Irene M.; Kang, Moon-Jinresearcher, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.222, no.1, pp.317 - 342, 2016-10

749
GLOBAL WELL-POSEDNESS FOR THE L-2-CRITICAL HARTREE EQUATION ON R-n, n >= 3

Chae, Myeongju; Kwon, Soonsikresearcher, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.8, no.6, pp.1725 - 1743, 2009

750
Global Well-posedness of the Spatially Homogeneous Kolmogorov-Vicsek Model as a Gradient Flow

Figalli, Alessio; Kang, Moon-Jinresearcher; Morales, Javier, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.227, no.3, pp.869 - 896, 2018-03

751
Graded Lie superalgebras and super-replicable functions

Kang, SJ; Kim, CH; Koo, JaKyungresearcher; Oh, YT, JOURNAL OF ALGEBRA, v.285, no.2, pp.531 - 573, 2005-03

752
Graded mapping cone theorem, multisecants and syzygies

Ahn, J; Kwak, Sijongresearcher, JOURNAL OF ALGEBRA, v.331, no.1, pp.243 - 262, 2011-04

753
Gradient estimates for solutions to the conductivity problem

Ammari H.; Lim, Mikyoungresearcher; Kang H., MATHEMATISCHE ANNALEN, v.332, no.2, pp.277 - 286, 2005-06

754
Graph 4-braid groups and Massey products

Ko, Ki Hyoungresearcher; La, Joon Hyun; Park, Hyo Won, TOPOLOGY AND ITS APPLICATIONS, v.197, pp.133 - 153, 2016-01

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0